# SDR 2006UALA01500

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,649 hours, 24,212 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 294.5 S7L & S11L, STA 300 S10L, STA 360 S11L CRACKED AT INTERCOSTAL ATTACH BRACKET.  *S/D*  MAJOR REPAIR: REMOVED CRACKED CLIPS.  REPLACED INTERCOSTAL ATTACH BRACKET.
